# SDR REXA2025111900989

- Difficulty date: October 3, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 39,646 hours, 28,571 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DRAG ANGLE IS CRACKED AT FORWARD END. REMOVED RH AFT DRAG ANGLE  IAW SRM 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01, AND SRM 51-42-22-001-001-A01. LOCATED, DRILLED, AND COUNTERSINK NEW SERVICEABLE RT AFT DRAG ANGLE IAW SRM 51-40-11-001-001-A01. INSTALLED RT AFT DRAG ANGLE IAW SRM 51-42-22-001-001-A01. APPLIED FINISH AS REQUIRED IAW SRM 51-25-16-001-001-A01.
